# SDR ASAA2012062292399

- Difficulty date: June 2, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 21,763 hours, 6,816 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Lt Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW OVERHEAT LIGHT ILLUMINATED AFTER TAKEOFF.  FOLLOWED QRH SHUT WINDOW HEAT OFF,  WAITED 5 MINUTES, TURNED ON AND OVERHEAT LIGHT DID NOT ILLUMINATED.  LT SIDE WINDOW  WAS VERY HOT TO TOUCH AFTER OVERHEAT LIGHT CAME ON AND FOR 5-10 MINUTES AFTER, BUT TEMP FELT NORMAL AFTER THAT.   VERIFIED WINDOW HEAT CONTINUES TO WORK PROPERLY.  INSPECTED WINDOW CONNECTIONS AND PIGTAIL - NO DISCREPANCIES NOTED.  ACCOMPLISHED OPS TEST IAW 30-41-00.  SYS OPS CHECKED NORMAL.
